# SDR SWAA2022032872759

- Difficulty date: February 14, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Debonded
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED IB MAIN FLAP WEDGE PANEL LOWER SKIN AT RT WING. 2022-98214 / [01] TOOL USED= CALIPER P/N: 500-197-30; S/N: A21043164; DUE DATE: 01-SEP-22;[02] TOOL USED CALIPER P/N 500-197-30 S/N A18229508 DUE DATE 29 SEP 22;[03] TOOL USED FLAW DETECTOR PN/USM/DMS GO; SN/GOPLS15100171;DUE DATE/ 16JUL22;[04] THE DAMAGE WAS REPAIRED PER 737-700 SRM-57-53-01-2R-18 REPAIR 18 AND EA 22-157-00700. SEE INDIVIDUAL SIGN OFFS BELOW.;[05] THE DAMAGE WAS REPAIRED PER 737-700 SRM-57-53-01-2R-18 REPAIR 18 AND EA 22-157-00700. RII; SEE INDIVIDUAL SIGN OFFS BELOW.
